MathSciNet Relay Station
MathSciNet bibliographic data
MR1410337 11P32 (11N36 11P55)
Jia, Chao Hua On the exceptional set of Goldbach numbers in a short interval. Acta Arith. 77 (1996), no. 3, 207–287.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement